Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took g reg sr 500 and duphaston for irregular periods. Getting regular and heavy periods, feeling dizzy, heartburn. Pregnant?

my periods where irregular ,so my doc prescribed me a tablet g-reg-sr500 to take two tyms after my meals and on 18th day frm my periods she asked me to take duphaston for 10 day n ill have my periods . now i got my periods on tym , itz my 7th day today but my periods aint stopping , i neva had such a heavy flow ever . any even am feeling dizziness and heartburn , could i be pregnant plz healp
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Dear Zoya,

These symptoms may not be because of pregnancy. More likely they are due to the drugs that you took. I am not saying that the drugs were wrong, but when you take them, the 1st period is sometimes heavy. You may have lost enough blood to become anaemic which is making you dizzy. You need to consult your doctor rightaway. Doctor will prescribe antifibrinolytics to control the bleeding and iron supplements for anaemia.
Get well soon.
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor